# SDR SWIA2019020348038

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CRACKED AT TOOLING HOLE JUST I/B OF STGR 2L IN THE CABIN   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED FRAME SECTION IAW CRJ-200 SRM.
